# SDR MALA954692

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3453 - IN CRUISE FLIGHT, A LOUD SQUEAL WAS NOTED FROM THE PASSENGER DOOR.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND THAT THE PASSENGER DOOR FRAME FORWARD UPPER SCUFF REPAIR PLATE CAUGHT ONTO THE DOOR ALIGNMENT TEFLON BLOCK, WHICH IN TURN TORE THE DOOR SEAL.  REPAIRS TO THE DOOR FRAME WERE COMPLETED BY INSTALLING A NEW SCUFF PLATE PER ARP 53-20-9116 AND BY REPLACING THE UPPER TEFLON BLOCK.  THE DOOR SEAL SYSTEM WAS DEFERRED.  (M)
